# SDR DALA2015040102579

- Difficulty date: March 31, 2015
- Submitted: April 5, 2015
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 63,790 hours, 18,622 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT UPPER SURFACE T/E WEDGE HAS 2 LARGE DENTS. REPAIRED LT WING NR 3 SLAT UPPER SURFACE BY HOT BONDED NEW CORE & DOUBLER ON IAW SRM.
